Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 16, Issue 2, Pages 121-126
http://dx.doi.org/10.1155/S104895330300008X

Complete convergence for negatively dependent random variables

1Sistan and Baluchestan University, Department of Mathematics, Faculty of Science, Zahedan, Iran
2Ferdowski University, Department of Statistics, Faculty of Mathematical Science, Mashhad, Iran

Received 1 February 2001; Revised 1 January 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Amini D. and A. Bozorgnia, “Complete convergence for negatively dependent random variables,” Journal of Applied Mathematics and Stochastic Analysis, vol. 16, no. 2, pp. 121-126, 2003. https://doi.org/10.1155/S104895330300008X.